# SDR GXPA00020

- Difficulty date: June 20, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N166GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC337
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD TO RETURN SDF DUE TO NOSE GEAR LIGHT (TRANSITION LIGHT) STAYED ON.  NOSE GEAR DOORS RIGGED.  CYCLED 15 TIMES. OPS CHECKED GOOD.  (X)
